Electron. J. Diff. Equ., Vol. 2010(2010), No. 107, pp. 1-26.

Solitary waves for a coupled nonlinear Schrodinger system with dispersion management

Panayotis Panayotaros, Mauricio Sepulveda, Octavio Vera

We consider a system of coupled nonlinear Schrodinger equations with periodically varying dispersion coefficient that arises in the context of fiber-optics communication. We use Lions's Concentration Compactness principle to show the existence of standing waves with prescribed L^2 norm in an averaged equation that approximates the coupled system. We also use the Mountain Pass Lemma to prove the existence of standing waves with prescribed frequencies.

Submitted April 15, 2009. Published August 5, 2010.
Math Subject Classifications: 35Q53, 47J353.
Key Words: Schrodinger equations; dispersion management; solitary waves

Show me the PDF file (388 KB), TEX file, and other files for this article.

  Panayotis Panayotaros
Depto. Matemáticas y Mecánica, IIMAS-UNAM
Apdo. Postal 20-726, 01000 Mexico D.F., Mexico
email: panos@mym.iimas.unam.mx
Mauricio Sepúlveda
Depto. de Ingeniería Matemática
Universidad de Concepción, Chile
email: mauricio@ing-mat.udec.cl
Octavio Vera
Depto. de Matemática
Universidad del Bío-Bío, Chile
email: overa@ubiobio.cl

Return to the EJDE web page